# SDR JGVR20200528001

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: General aviation
- Aircraft: N796JH
- Make and model: Lear 45LEAR
- Aircraft serial: 306
- Aircraft time: 3,556 hours, 2,725 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING FOR DEPARTURE ALL HYDRAULIC PRESSURE WAS LOST ON RT HYDRAULIC SYSTEM. TROUBLESHOT AND FOUND RT HYDRAULIC PRESSURE SWITCH LEAKING. REPLACED THE FAILED SWITCH WITH NEW P/N 6629101004-001 S/N 1206. VISUAL INSPECTION OF THE OLD SWITCH SHOWS A PIECE OF SEALING/GASKET MATERIAL PROTRUDING FROM THE MANUFACTURER'S SPLIT FLANGES WHERE THE ELECTRICAL CONNECTOR END IS ASSEMBLED ONTO THE BODY OF THE SWITCH FASTENED WITH FOUR SCREWS. NOTE: TAG ON THE OLD SWITCH CONTAINS "SW PRESS FT 0912" AND "MFR98505-51158 S/N 2134" AND "24210SCD7629001004-001"
